# SDR FDEA202510061904

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 40,972 hours, 22,381 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY DAMPENER BELOW MIN NITROGEN  CHARGE.  AMM 52-10-14-03-02  SERVICED R1 DOOR EMERGENCY DAMPENER CYLINDER TO  WITHIN LIMITS PER PLACARD AND AMM 52-10-14-03-02  STEP 3.D.(12) OKAY TO CONTINUE.
